# SDR AALA20000180

- Difficulty date: February 2, 2000
- Submitted: July 20, 2000
- Operation: Air carrier
- Aircraft: N861AA
- Make and model: Boeing 727223
- Aircraft serial: 21088
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Condition: Dirty
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT OVERHEAD LIGHT AT LEFT OVERWING EMERGENCY EXIT DOOR INOPERATIVE.  CLEANED EMERGENCY EXIT LIGHT STRIP CONNECTOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
